Integrability in Codimension 1

John N. Mather

Commentarii mathematici Helvetici (1973)

  • Volume: 48, page 195-233
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Mather, John N.. "Integrability in Codimension 1." Commentarii mathematici Helvetici 48 (1973): 195-233. <>.

author = {Mather, John N.},
journal = {Commentarii mathematici Helvetici},
pages = {195-233},
title = {Integrability in Codimension 1},
url = {},
volume = {48},
year = {1973},

AU - Mather, John N.
TI - Integrability in Codimension 1
JO - Commentarii mathematici Helvetici
PY - 1973
VL - 48
SP - 195
EP - 233
UR -
ER -

Citations in EuDML Documents

  1. Emmanuel Risler, Compacts connexes invariants par une application univalente
  2. Dusa McDuff, Local homology of groups of volume preserving diffeomorphisms. I
  3. Matthew G. Brin, The chameleon groups of Richards J. Thompson: automorphisms and dynamics
  4. Robert Roussarie, Constructions de feuilletages
  5. Francis Sergeraert,
  6. Takashi Tsuboi, On 2-cycles of B Diff ( S 1 ) which are represented by foliated S 1 -bundles over T 2
  7. Takashi Tsuboi, Area functionals and Godbillon-Vey cocycles

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.